# SDR DL72L990344

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTED OUT .125 INCH CRACK IN 48 SECTION TORQUE BOX WEB RT SIDE AT LIGHTNING HOLE FWD OF STA 1243 PER M/M 53-11-0 PG   828.
